# SDR R61A202002140177

- Difficulty date: January 28, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION- LH OUTBD PANEL SUPPORT CORRODED AS MARKED FR 88-90 REMOVED CORROSION BY BLENDING ON THE L/H O/B PANEL SUPPORT AT FRAME 88-90.  BLENDED AREA IS 1.0"X5.0" X.009"- OUT OF LIMITS REF SRM 51-75-16.  REMOVED AND REPLACED LH OTBD PANEL SUPPORT FR 88-90 REF SRM 51-40-08.
